# SDR DALA2023011700313

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SKIN PAN UPPER CORNER SIDE AT AFT CARGO COMPARTMENT DOOR (PTAS).  SKIN PAN UPPER CORNER SIDE AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 604439-14 REV. ORIGINAL SECTION I PERMANENT REPAIR.
